# SDR DALA2018042002664

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 70,456 hours, 52,003 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  AT APPROXIMATELY 120 KTS, THE RT ENGINE EPR AND N1 BEGAN TO ROLL BACK.  SYSTEM ACTIVATED.  REJECTED THE TAKEOFF. TOWER REPORTED FIRE FROM THE RT ENGINE. F/A'S REPORTED A LOUD BANG. OPS FOUND DEBRIS ON RUNWAY.  INSPECTED THE RT ENGINE AND COWLING.  FOUND A HOLE AT THE 12 OCLOCK POSITION OF ENGINE ACOUSTACAL SECTION.  NO COWL DAMAGE.  THE RIGHT ENGINE WAS REPLACED.
